American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(49A52) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 8 of 8 found      Go to page: 1

[1] R. A. Poliquin and R. T. Rockafellar. Prox-regular functions in variational analysis. Trans. Amer. Math. Soc. 348 (1996) 1805-1838. MR 1333397.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Doug Ward. Corrigendum to: ``Convex subcones of the contingent cone in nonsmooth calculus and optimization'' [Trans.\ Amer.\ Math.\ Soc.\ {\bf 302} (1987), no.\ 2, 661--682; MR0891640 (89d:58017)] . Trans. Amer. Math. Soc. 311 (1989) 429-431. MR 956034.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] R. T. Rockafellar. First- and second-order epi-differentiability in nonlinear programming . Trans. Amer. Math. Soc. 307 (1988) 75-108. MR 936806.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] J. M. Borwein and D. Preiss. A smooth variational principle with applications to subdifferentiability and to differentiability of convex functions . Trans. Amer. Math. Soc. 303 (1987) 517-527. MR 902782.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] J. M. Borwein and J. R. Giles. The proximal normal formula in Banach space . Trans. Amer. Math. Soc. 302 (1987) 371-381. MR 887515.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Jay S. Treiman. Clarke's gradients and epsilon-subgradients in Banach spaces . Trans. Amer. Math. Soc. 294 (1986) 65-78. MR 819935.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Martin Schechter. Derivatives of mappings with applications to nonlinear differential equations . Trans. Amer. Math. Soc. 293 (1986) 53-69. MR 814912.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] F. H. Clarke and R. B. Vinter. Regularity properties of solutions to the basic problem in the calculus of variations . Trans. Amer. Math. Soc. 289 (1985) 73-98. MR 779053.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 8 of 8 found      Go to page: 1